# SDR VNAA0001002

- Difficulty date: January 2, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422JS
- Make and model: Dorner DO328100
- Aircraft serial: 3018
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 4067B000003
- Condition: Failed
- Location: Rt Engine
- Part time: 6,706 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING THE TAKEOFF, THE RIGHT HIGH PRESSURE BLEED VALVE FAILED IN THE CLOSED POSITION.  THE CREW ABORTED TAKEOFF AND CLEARED THE RUNWAY.  MAINTENANCE CONTROL DIFFERED THE RIGHT HIGH PRESSURE BLEED VALVE IN ACCORDANCE WITH THE MINIMUM EQUIPMENT LIST..  THE AIRCRAFT DEPARTED WITH NO FURTHER INCIDENT.
